Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Increase in vaginal discharge - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can il help u
User :   hello doc, I started having an increase of vaginal discharge,it started out being clear and turned really thick, clumpy and white. I went to the doctor twice and they did a test of a swab on the inside wall and a whiff test. No smell or signs of yeast or BV. What would cause this type of change and is there anything that could help lessen the discharge? There's not a day that it doesnt leave a stain. And it's such an increased amount I can always feel it when it's coming out. Is it also normal during penetration for that thick white discharge to end up as dried up crusty like flakes?
User :   its start to cause a rash
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i asl few Q
User :   yes
Doctor :   wats your age
User :   20 and im married

Doctor :   since how many days are yu facing this problem
Doctor :   do yu have kids
User :   a few years now and im fed up
User :   no
Doctor :   arre yu on any medications
User :   no
Doctor :   any creams or vaginla pessary
User :   no, occasionaly douche after some cycles
Doctor :   see let me explain yu
Doctor :   do yu have itching
Doctor :   is the discharge curdy white
Doctor :   as the yest is absent and BV is also absent
Doctor :   a minor surgical procedure will help yu

Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor